Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diagnosed with MS. Numb fingers and feet, blurred vision, detached retina. Will I be okay?

I was diagnosed with MS about 4 months ago. My feet and fingers on my left side are permanently numb. The consultant said if I had any more symptoms I had to go to my local GP who would would give me steroids or appropriate drugs. I telephoned for an appointment this morning as I have blurred vision . It was a locum who wouldn t prescribed until I have been to a local eye hospital to see if I have a detached retina . My consultant has said it was urgent to get prescribed drugs to slow down the MS. What should I do?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Multiple sclerosis affects the optic nerve(the main nerve for your vision). I presume it has been affected and you would need 3 consecutive IV injections of 1g methylprednisolone and followed by oral steroids. If treated you will save your vision.
Please don't delay.....
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor